# SDR ASAA2016110518775

- Difficulty date: November 5, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56762
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 951, RBL 15 - 24 HAS CORROSION ON UPPER SURFACE. ACFT GROUNDED.  REMOVED CORROSION, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIGURE 103, DETAIL C. REMOVED AND REPLACED IAW DRAWING 147A5650, SHEET 5, REV E.
